# SDR FDEA202407050937

- Difficulty date: July 5, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 91,482 hours, 19,279 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74751
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHING WORKCARD 57.11.01.1, FOUND CRACK ON CENTER UPPER AUXILLARY   TANK STRINGER 46 AT STATION XCW 17.   CENTER UPPER AUXILLARY TANK STRINGER 46 AT STATION XCW 17 CRACK AREA REPAIRED AS   PER EA 1-5710-T0379885 PART 1 TITLE: WINGS-BASIC WING STRUCTURE-CENTER WING LOWER   PANEL CRACK FOUND ON STRINGER S-46 AT XCW  17.000. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100. CENTER UPPER AUXILLARY TANK FUEL LEAK CHECK CARRIED OUT FOUND   SATISFACTORY AS PER AMM 12-11-04-2.
